I need help please

Discussion in 'Experiences' started by AubreyLane, Oct 4, 2017.

  1. AubreyLane

    AubreyLane Registered

    I been smoking pot for about 3yrs on and off now, Few nights ago I smoked 2 hitters, I also been taking 40mg of Paxil a day for about a year now, After I got done with my last hit about 20 minutes later I had a intense feeling of needing to go number 2 so I ran into the bathroom and sat on the toilet and that's when I was unable to keep my eyes open my head felt heavy I puked 3 times my mouth and throat was very dry I could hardly move I couldn't talk all I could do is moan I was shaking my head kept moving back and forth really fast my legs was jumpy my arms didn't move, After that that's when my whole body started to convulse like a seizure, I was fully aware but unable to communicate, My roommate comes in the bathroom to check on me because I was in there for about an hour she calls my Husband he shows up and gets all worried and called me an ambulance, The EMTS shows up and gets me in the ambulance, I get to the hospital still into my issue, They gave me IV fluids did a CT scan, Xray of my chest, Ekg ,Urin test and blood work all normal they say my heart rate was 135 I don't know what my BP oxygen or blood sugar was, By the time I was able to talk they sent me home which was around 1am and said I had a Syncope and Vagovagal attack,
    The next day I could't get out of bed tell like 3pm.

    I never had an issue like this before with Paxil and Pot,
    Did the Paxil and Pot interfered with each other or could it be something else?

    Please move if in wrong thread.
     
  2. AladdinSane

    AladdinSane Registered+

    Not sure you should be asking anonymous people on the internet about your health.
     
  3. D'sLady

    D'sLady Registered+

    That is definately a question for the hospital you were at!!!
    If not your family doctor
    If you were not on the other medication, I would say that most likely you had flu germs in you before but your body was fighting them off however after taking the pot the flu symptoms hightend quickly putting your body into overwhelm.
    There would be no way for me to properly answer your question without fully knowing the complete definition of
    a Syncope and Vagovagal attack
    Next time smoke small amounts of pure stuff ???
     
  4. Get a consultation with a physician ASAP.
     

Share This Page